# SDR ZZDA2010513

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT STA XRS 264 RIB CRACKED.  REMOVED AND REPLACED RIB ON RT WING L/E AT STA XRS 264 PER B717 SRM 51-41-02, 51-41-05.
